# SDR 97FDEA00193

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46626
- System (JASC): 2710 · Aileron Control System
- Part: Cables
- Condition: Rusted
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N0735, AILERON LOCKOUT CONTROL CABLE RUN NUMBER 91B.  RUSTED AND WEAR OFF LIMITS.
